Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 59, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 10, 2017, 2:29 PM CDT for Clay County, Jackson County, Ray County, Missouri. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2017, 2:29 PM CDT (19:29 UTC)
- Expired
- May 10, 2017, 3:00 PM CDT
- In force
- 31 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, MO, Jackson County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 46 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 7.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 262 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1254 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
596
WUUS53 KEAX 101929
SVREAX
MOC047-095-177-102000-
/O.NEW.KEAX.SV.W.0059.170510T1929Z-170510T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
229 PM CDT WED MAY 10 2017
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Clay County in west central Missouri...
Southwestern Ray County in west central Missouri...
Northern Jackson County in west central Missouri...
* Until 300 PM CDT
* At 229 PM CDT, a severe thunderstorm was located over River Bend,
or over Courtney, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Kansas City, Independence, Lee's Summit, Blue Springs, Liberty,
Gladstone, Excelsior Springs, Kearney, Richmond, North Kansas City,
Sugar Creek, Buckner, Lawson, Claycomo, Courtney, Pleasant Valley,
Orrick, Glenaire, Avondale and Oakview.
This includes the following highways...
Interstate 70 in Missouri between mile markers 13 and 18.
Interstate 35 in Missouri between mile markers 7 and 30.
Interstate 29 between mile markers 0 and 2.
Interstate 470 between mile markers 15 and 16.
Interstate 435 between mile markers 47 and 59.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Pleasant Hill.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3920 9460 3946 9430 3946 9421 3953 9420
3923 9384 3918 9396 3921 9398 3919 9403
3915 9404 3913 9407 3914 9410 3912 9411
3901 9436 3917 9460
TIME...MOT...LOC 1929Z 228DEG 40KT 3918 9437
HAIL...<.75IN
WIND...60MPH
$$
LG2 follow-up statements
347
WWUS53 KEAX 101941
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
241 PM CDT WED MAY 10 2017
MOC047-095-177-102000-
/O.CON.KEAX.SV.W.0059.000000T0000Z-170510T2000Z/
Clay MO-Ray MO-Jackson MO-
241 PM CDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHEASTERN CLAY...SOUTHWESTERN RAY AND NORTHEASTERN JACKSON
COUNTIES...
At 241 PM CDT, a severe thunderstorm was located near Missouri City,
or near Excelsior Springs, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Kansas City, Independence, Liberty, Excelsior Springs, Kearney,
Richmond, Sugar Creek, Buckner, Lawson, Claycomo, Courtney, Pleasant
Valley, Orrick, Glenaire, Henrietta, Crystal Lakes, Sibley, Missouri
City, Excelsior Estates and Levasy.
This includes the following highways...
Interstate 35 in Missouri between mile markers 14 and 29.
Interstate 435 between mile markers 47 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Pleasant Hill.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3926 9452 3946 9430 3946 9421 3953 9420
3923 9384 3918 9396 3921 9398 3919 9403
3915 9404 3913 9407 3914 9410 3913 9422
3914 9442
TIME...MOT...LOC 1941Z 228DEG 40KT 3927 9424
HAIL...<.75IN
WIND...60MPH
$$
LG531
WWUS53 KEAX 101958
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
258 PM CDT WED MAY 10 2017
MOC047-095-177-102008-
/O.EXP.KEAX.SV.W.0059.000000T0000Z-170510T2000Z/
Clay MO-Ray MO-Jackson MO-
258 PM CDT WED MAY 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAY...
SOUTHWESTERN RAY AND NORTHEASTERN JACKSON COUNTIES WILL EXPIRE AT 300
PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pleasant Hill.
LAT...LON 3926 9452 3946 9430 3946 9421 3953 9420
3923 9384 3918 9396 3921 9398 3919 9403
3915 9404 3913 9407 3914 9410 3913 9422
3914 9442
TIME...MOT...LOC 1958Z 228DEG 40KT 3939 9407
$$
LGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:24 PM CDT, 5 minutes earlier.
Area forecast discussion, May 10, 2:24 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 224 PM CDT Wed May 10 2017 .Discussion... Issued at 215 PM CDT WED MAY 10 2017 Focus for todays forecast is on the next 24 hours as storms move through the region, bringing a threat of severe weather and flooding with them. The big picture across the USA is dominated by a blocking pattern with a notable --for our area-- cutoff low spinning over the Desert Southwest. A down stream shortwave ridge across the Plains, in combination with the cutoff low has resulted in southwest flow across the southern and central portions of the Plains States, which will carry a MCV from south central Kansas across our section of Missouri this afternoon. Closer to home, a frontal boundary has been wallowing around far northern Missouri for a day or two now, and while it shifted north today under the influence of southerly winds, it will eventually sink south later tonight as the cutoff low begins to shift into the Plains. Ultimately, the MCV and the frontal boundary, and or any effective boundary that the MCV leaves behind, will likely be our focus areas for storms this afternoon and overnight. For the afternoon activity...we are watching a MCV heading northeast at this time, which has helped develop a broken line of storms that is moving northeast across eastern Kansas at this time. Storms north of the Iowa border this afternoon are ongoing from the mornings activity in Nebraska and Iowa, and are associated with a frontal boundary in southern Iowa; but the approaching MCV has helped connect both of these areas of convection with the broken line of storms in northwest Missouri. Main focus for severe weather early this afternoon is split between the convection in north central to northeast Missouri --where Severe Thunderstorm Watch 203 is-- and along the Kansas-Missouri state line. Up north...the warm front in southern Iowa is helping enhance the convection in the storms along the front. Much of this activity is currently north of the boundary, though the activity in northwest Missouri will be moving into an area with MLCAPE values of 1000-1500 J/KG with 40 to 50 knots of 0-6KM shear. Shear vector near parallel to the frontal boundary point at strong gusty winds and large hail as the main threats, though any backing of surface winds ahead of the MCV might help generate some storms that might be characterized as supercells on our side of the Iowa border. Looking back across eastern Kansas and western Missouri, the MCV moving in is working into a very similar environment as the activity up near the Iowa border with respect to the instability. Shear values are a bit less; however, given the past history of the storm across Kansas, and the observation that there is still notable circulation within the MCV, and locally strong and damaging winds look to be the threat across areas of eastern Kansas and far western Missouri for the rest of the afternoon hours. Tonight's weather will be highly dependent on this afternoons activity. The general trend will be for the afternoon storms to continue northeast, with activity not quite as strong across central Missouri owing to a weaker shear profile. However, whether this leading activity leaves behind an effective boundary that more storms will train along, and how far south said effective boundary might be as the true front sweeps south tonight will all play into the forecast. Current hi-resolution models point at the activity currently bubbling up back in south central Kansas sliding northeast across our area this evening. It's likely that this activity will follow any boundary that the leading line of storms has left across east central Kansas and central Missouri. Activity this evening could also gain a boost as the true front moves south tonight. All this points at the best corridor of activity this evening and overnight likely starting north of the Missouri River, but south of Highway 36, but sagging south of the River late in the evening to overnight hours; especially in areas of central Missouri. While the current afternoon storms are rather progressive, and therefore likely not to result in any immediate flooding issues, storms later this evening and overnight -- especially in areas along and south of the Missouri River-- may have some flooding issues. Thursday...the cutoff low will have moved into the Plains which will allow the cold front to sweep south into southern Missouri by morning. This will take the focus for any thunderstorms, severe or otherwise, into southern and eastern Missouri. However, we still have lingering showers across areas south of the Missouri River; though no flooding or severe weather is expected as far north as our area of responsibility. Otherwise, Thursday will be cool with highs only in the 60s to around 70. Friday into the weekend...temperatures will warm up going forward into the weekend as what is left of the cutoff low will move to our east and a ridge moves in for the weekend, keeping us dry. && .Aviation...(For the 18Z TAFS through 18Z Thursday Afternoon) Issued at 1241 PM CDT WED MAY 10 2017 VFR conditions are prevailing across the at this time, but there are storms bubbling up on the radar as the remnants of a convective complex approaches Kansas City from the southwest. Widespread activity is expected to develop and move across the Kansas-Missouri state line early to mid afternoon with mostly VFR CIGs; though a few strong storms may push both the CIG and VIS down into the MVFR range for brief periods. VFR clouds should then stick around with another round of storms expected later, overnight. Confidence is not as high on the secondary activity as it will be highly dependent on where this afternoon stuff goes. Either way, the frontal boundary up north will then sweep south overnight which might result in IFR CIGs early Thursday morning along with a wind shift to the north. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Cutter Aviation...Cutter
Hazardous weather outlook, May 10, 4:09 AM CDT, 10 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 409 AM CDT Wed May 10 2017 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-110915- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 409 AM CDT Wed May 10 2017 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Severe weather will be possible across the entire outlook area from late this afternoon into this evening. The main threats will be for damaging winds and large hail however, the chance for an isolated tornado can not be ruled out. One to two inches of precipitation will be possible this afternoon through Thursday which may lead to minor river flooding. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Hazardous weather is not expected at this time. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, May 10, 1:28 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
128 PM CDT WED MAY 10 2017
KSZ025-MOZ020-021-028-101900-
Atchison KS-Platte MO-Buchanan MO-Clinton MO-
128 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ATCHISON...
SOUTHEASTERN BUCHANAN...WESTERN CLINTON AND NORTHERN PLATTE COUNTIES
UNTIL 200 PM CDT...
At 128 PM CDT, Doppler radar was tracking a strong thunderstorm near
Weston, moving northeast at 40 mph.
Half inch hail and winds in excess of 40 to 45 mph will be possible
with this storm.
Locations impacted include...
Plattsburg, Weston, Gower, Agency, Edgerton, Dearborn, Camden Point,
Lewis And Clark Village, Easton, De Kalb, Iatan, Faucett, Bean Lake
and Lewis And Clark Vi.
This includes Interstate 29 between mile markers 25 and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pleasant Hill.
&&
LAT...LON 3953 9510 3980 9460 3975 9460 3975 9456
3952 9440 3941 9495 3942 9497 3942 9504
TIME...MOT...LOC 1828Z 239DEG 36KT 3949 9494
LGSpecial weather statement, May 10, 1:34 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
134 PM CDT WED MAY 10 2017
KSZ057-105-101900-
Johnson KS-Miami KS-
134 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI AND SOUTHERN
JOHNSON COUNTIES UNTIL 200 PM CDT...
At 133 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rantoul, or 9 miles south of Edgerton, moving northeast at 50 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Overland Park, Olathe, Lenexa, Gardner, Paola, Spring Hill,
Osawatomie, Louisburg, Edgerton, Hillsdale, Bucyrus, Chiles, Clare,
Lackmans, Wagstaff and Stillwell.
This includes Interstate 35 in Kansas between mile markers 200 and
220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pleasant Hill.
&&
LAT...LON 3869 9506 3877 9505 3895 9478 3870 9461
3864 9461 3848 9506
TIME...MOT...LOC 1833Z 235DEG 43KT 3863 9503
LGSpecial weather statement, May 10, 1:56 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
156 PM CDT WED MAY 10 2017
KSZ103>105-101930-
Johnson KS-Wyandotte KS-Leavenworth KS-
156 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR WYANDOTTE...SOUTH CENTRAL
LEAVENWORTH AND NORTHERN JOHNSON COUNTIES UNTIL 230 PM CDT...
At 156 PM CDT, Doppler radar was tracking a strong thunderstorm near
De Soto, moving northeast at 45 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Overland Park, Olathe, Shawnee, Lenexa, Merriam, Mission, Bonner
Springs, De Soto, Edwardsville, Riverside, Lake Quivira, Kansas City
Kansas, Kansas City, Linwood, Roeland Park, Holliday, Clearview City,
Beverly Hills, Muncie and Maywood.
This includes the following highways...
Interstate 70 in Missouri near mile marker 0.
Interstate 70 in Kansas between mile markers 410 and 423.
Interstate 35 in Missouri near mile marker 0.
Interstate 35 in Kansas between mile markers 228 and 235.
Interstate 635 between mile markers 0 and 8.
Interstate 435 between mile markers 3 and 14.
Kansas Turnpike between mile markers 220 and 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pleasant Hill.
&&
LAT...LON 3908 9496 3918 9467 3917 9466 3915 9466
3916 9462 3906 9460 3905 9461 3881 9505
3898 9505
TIME...MOT...LOC 1856Z 233DEG 38KT 3896 9490
LGSpecial weather statement, May 10, 2:00 PM CDT, 29 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 200 PM CDT WED MAY 10 2017 MOZ005-006-015-101930- Grundy MO-Mercer MO-Harrison MO- 200 PM CDT WED MAY 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRUNDY...WESTERN MERCER AND SOUTHEASTERN HARRISON COUNTIES UNTIL 230 PM CDT... At 200 PM CDT, emergency management reported a strong thunderstorm near Ridgeway, or near Bethany, moving northeast at 35 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Bethany, Ridgeway, Cainsville, Spickard, Mount Moriah and Modena. This includes Interstate 35 in Missouri between mile markers 88 and 99. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pleasant Hill. && A severe thunderstorm watch remains in effect until 800 PM CDT for north central Missouri. LAT...LON 4019 9401 4034 9406 4055 9370 4025 9357 TIME...MOT...LOC 1900Z 243DEG 29KT 4030 9393 LG
Special weather statement, May 10, 2:04 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
204 PM CDT WED MAY 10 2017
MOZ021-022-029-101945-
Clinton MO-Caldwell MO-Clay MO-
204 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY...CLINTON AND
WESTERN CALDWELL COUNTIES UNTIL 245 PM CDT...
At 204 PM CDT, Doppler radar was tracking a strong thunderstorm near
Plattsburg, moving northeast at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Cameron, Smithville, Plattsburg, Lathrop, Gower, Trimble, Holt and
Turney.
This includes Interstate 35 in Missouri between mile markers 31 and
53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pleasant Hill.
&&
LAT...LON 3979 9419 3953 9407 3953 9420 3946 9422
3938 9460 3963 9460 3975 9429 3974 9421
3978 9421
TIME...MOT...LOC 1904Z 243DEG 28KT 3952 9451
LGSpecial weather statement, May 10, 2:12 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
212 PM CDT WED MAY 10 2017
KSZ104-105-MOZ029-030-037-038-043-102000-
Johnson KS-Wyandotte KS-Cass MO-Ray MO-Lafayette MO-Jackson MO-
Clay MO-
212 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WYANDOTTE...NORTHEASTERN
JOHNSON...NORTH CENTRAL CASS...CLAY...SOUTHERN RAY...WESTERN
LAFAYETTE AND JACKSON COUNTIES UNTIL 300 PM CDT...
At 212 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Merriam to near Raytown to near Greenwood.
Movement was northeast at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Kansas City, Overland Park, Independence, Lee's Summit, Shawnee, Blue
Springs, Lenexa, Leawood, Raytown, Liberty, Gladstone, Grandview,
Belton, Prairie Village, Raymore, Grain Valley, Excelsior Springs,
Merriam, Mission and Kearney.
This includes the following highways...
Interstate 70 in Missouri between mile markers 0 and 38.
Interstate 70 in Kansas between mile markers 416 and 423.
Interstate 35 in Missouri between mile markers 0 and 26.
Interstate 35 in Kansas between mile markers 222 and 235.
Interstate 29 between mile markers 0 and 2.
Interstate 635 between mile markers 0 and 9.
Interstate 470 between mile markers 0 and 16.
Interstate 435 between mile markers 0 and 9, and between mile
markers 47 and 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pleasant Hill.
&&
LAT...LON 3916 9467 3916 9460 3921 9460 3945 9426
3931 9391 3912 9365 3898 9400 3892 9411
3886 9412 3873 9436 3890 9464 3898 9492
TIME...MOT...LOC 1912Z 234DEG 43KT 3905 9470 3899 9451 3885 9429
LGThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 1:28 PM CDT | Special Weather Statement | EAX | Buchanan | 32 min |
| May 10, 1:42 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 33 min |
| May 10, 2:00 PM CDT | Special Weather Statement | EAX | Harrison | 30 min |
| May 10, 2:04 PM CDT | Special Weather Statement | EAX | Clinton | 41 min |
| May 10, 2:12 PM CDT | Special Weather Statement | EAX | Clay, Jackson, Lafayette, Ray | 48 min |
| May 10, 2:58 PM CDT | Special Weather Statement | EAX | Caldwell, Livingston | 47 min |
| May 10, 3:10 PM CDT | Special Weather Statement | EAX | Carroll, Chariton, Lafayette, Ray | 50 min |
| May 10, 3:17 PM CDT | Special Weather Statement | EAX | Putnam, Sullivan | 43 min |
| May 10, 3:53 PM CDT | Special Weather Statement | EAX | Adair, Putnam, Schuyler, Sullivan | 52 min |
| May 10, 3:56 PM CDT | Special Weather Statement | EAX | Chariton, Howard, Macon, Randolph, Saline | 49 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.